# SDR KBM2004F00051

- Difficulty date: April 29, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: 069102409
- Part serial: 116592
- Condition: Inoperative
- Location: Vhf Com
- Part time: 48 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF VOLUME SWITCH, INOPERATIVE.  REMOVED AND REPLACED.
